# SDR CALA2014102101364

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 36,430 hours, 10,542 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964304
- Condition: Failed
- Location: Ac Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 34,000 FT THE LT DUCT PRESS FLUCTUATED FOLLOWED BY A RT PACK OVER TEMP & FAILURE IAW LOG 7858640.  REPLACE RT PACK LOW LIMIT IAW7858636, LT PACK VLV REPLACED.  PERFORMED 05-51-24-702-001 ALL WITHIN LIMITS.  EMER DECLARED
